Keyword Search:

Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: K
Number of items: 1.


Kuchkarov, Atamurat Shamuratovich and Ibragimov, Gafurjan and Khakestari, Marzieh (2013) On a linear differential game of optimal approach of many pursuers with one evader. Journal of Dynamical and Control Systems, 19 (1). pp. 1-15. ISSN 1079-2724; ESSN: 1573-8698

This list was generated on Fri Mar 24 11:36:34 2017 MYT.